| Catalog Number |
07K78-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed false positive architect total b-hcg for one patient that was not reported out of the lab.The following results were provided (normal range: <5 miu/ml nonpregnant; 5 to 25 miu/ml clinical consider; >25 miu/ml: pregnancy): sid (b)(6) , serum tube: initial result= 2070.92 iu/l (positive); repeat with 1:15 dilution < 7000.00 miu/l (positive); repeat result= 1855.71 iu/l (positive); edta tube: initial result < 1.20 iu/l (negative); repeat results < 1.20 iu/l (negative) and < 1.20 iu/l (negative).There was no impact to patient management reported.
Event or Problem Description
The customer observed false positive architect total b-hcg for one patient that was not reported out of the lab.The following results were provided (normal range: <5 miu/ml nonpregnant; 5 to 25 miu/ml clinical consider; >25 miu/ml: pregnancy): sid 2406249170, serum tube: initial result= 2070.92 iu/l (positive); repeat with 1:15 dilution < 7000.00 miu/l (positive); repeat result= 1855.71 iu/l (positive); edta tube: initial result < 1.20 iu/l (negative); repeat results < 1.20 iu/l (negative) and < 1.20 iu/l (negative) there was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 55314ud00 and issue.The ticket trending review did not identify any trends regarding commonalities for lot number 55314ud00 and issue.A device history record review did not identify any related nonconformances, potential nonconformances or deviations associated with the lot number 55314ud00 and complaint issue.The overall performance of the architect total b-hcg was reviewed using field data from customers worldwide.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.Labeling was reviewed and found to adequately addresses the customer's issue.Based on the investigation, no systemic or deficiency of the architect total b-hcg lot 55314ud00 was identified.